# SDR 2014FA0000031

- Difficulty date: December 13, 2013
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N2708Y
- Make and model: Cessna 335
- Aircraft serial: 3350035
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 784 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGINES OVERHAULED WITH NEW CYLINDERS.  AFTER 784 HR AND 7 YEARS, 5 CYLINDERS WERE FOUND CRACKED AT THE INTAKE PORT AREA.  FUEL STAINING WAS OBSERVED RUNNING DOWN THE INTAKE PIPES.  PRESSURE TESTING ALSO FOUND CRACK AREAS.  THREE CYLINDERS ON ONE SIDE AND TWO CYLINDERS ON THE OTHER.  LT ENGINE HAD SEVERE TAPPET SPALLING AND REQUIRED CAM REPLACEMENT.  TAPPETS WERE MFG,  CYLINDER SERIAL NUMBERS  ARE NOT LEGIBLE.  CORROSION OF STEEL WHERE SERIAL NUMBERS ARE MARKED.
